# SDR SWIA971331

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120284
- Engine: Pwa PW118A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Condition: Failed
- Location: Rt Horiz Stab
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT OUTBOARD STABILIZERS FAIL ON BOTH TIMERS.  RETURNED TO FAT.  REPLACED RIGHT OUTBOARD STABILIZER PRESSURE SWITCH, OPS CHECKS GOOD.
